Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 247, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 11, 2011, 4:43 PM CDT for 4 counties in Oklahoma. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 4:43 PM CDT (21:43 UTC)
- Expired
- May 11, 2011, 5:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 75 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 4:47 PM CDT | TSTM WND DMG | Henryetta, OK | TREES DOWNED BY THUNDERSTORM WINDS IN HENRYETTA. REPORT FROM VOLUNTEER FIRE DEPARTMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 1:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1845 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
520
WUUS54 KTSA 112143
SVRTSA
OKC091-101-107-111-112230-
/O.NEW.KTSA.SV.W.0247.110511T2143Z-110511T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 530 PM CDT
* AT 440 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
HENRYETTA...MOVING NORTH AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
VIVIAN...PHAROAH...HENRYETTA...STIDHAM...DEWAR...WILSON...
SCHULTER...HOFFMAN...GRAYSON...CHECOTAH...OKMULGEE...MORRIS...
COUNCIL HILL...RENTIESVILLE...PRESTON...BEGGS...OKTAHA...BOYNTON...
BALD HILL AND TAFT.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 229 AND 265.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3585 9612 3582 9569 3581 9564 3579 9564
3576 9559 3579 9556 3573 9535 3526 9560
3519 9578 3519 9587 3514 9591 3519 9599
3529 9599 3529 9614
TIME...MOT...LOC 2143Z 199DEG 36KT 3535 9599
$$3 follow-up statements
609
WWUS54 KTSA 112201
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT WED MAY 11 2011
OKC091-101-107-111-112230-
/O.CON.KTSA.SV.W.0247.000000T0000Z-110511T2230Z/
MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
501 PM CDT WED MAY 11 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
OKMULGEE...SOUTHEASTERN OKFUSKEE...NORTHWESTERN MUSKOGEE AND MCINTOSH
COUNTIES...
AT 457 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PRESTON TO 7 MILES SOUTHEAST OF STIDHAM...MOVING NORTH
AT 50 MPH.
AT 447 PM CDT...TREES WERE REPORTED BLOWN DOWN IN HENRYETTA.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HITCHITA...MORRIS...BEGGS...PRESTON...ONAPA...ERAM...COUNCIL HILL...
CHECOTAH...BALD HILL...RENTIESVILLE...BOYNTON...WAINWRIGHT...
OKTAHA...JAMESVILLE...SUMMIT AND TAFT.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 229 AND 265.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3585 9612 3582 9569 3581 9564 3578 9563
3576 9559 3579 9555 3573 9535 3526 9560
3519 9578 3529 9599 3538 9614
TIME...MOT...LOC 2200Z 199DEG 42KT 3569 9604 3535 9559
$$644
WWUS54 KTSA 112214
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
514 PM CDT WED MAY 11 2011
OKC107-112224-
/O.CAN.KTSA.SV.W.0247.000000T0000Z-110511T2230Z/
OKFUSKEE OK-
514 PM CDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKFUSKEE COUNTY
IS CANCELLED...
LAT...LON 3585 9612 3582 9569 3581 9564 3579 9564
3576 9559 3579 9554 3573 9535 3526 9560
3519 9578 3544 9591 3559 9612
TIME...MOT...LOC 2214Z 199DEG 42KT 3584 9597 3550 9552
$$
OKC091-101-111-112230-
/O.CON.KTSA.SV.W.0247.000000T0000Z-110511T2230Z/
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
514 PM CDT WED MAY 11 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
OKMULGEE...NORTHWESTERN MUSKOGEE AND CENTRAL MCINTOSH COUNTIES...
AT 510 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF BEGGS TO CHECOTAH...MOVING NORTH
AT 50 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BOYNTON...
WAINWRIGHT...OKTAHA...JAMESVILLE...SUMMIT AND TAFT.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 242 AND 265.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3585 9612 3582 9569 3581 9564 3579 9564
3576 9559 3579 9554 3573 9535 3526 9560
3519 9578 3544 9591 3559 9612
TIME...MOT...LOC 2214Z 199DEG 42KT 3584 9597 3550 9552
$$182
WWUS54 KTSA 112228
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT WED MAY 11 2011
OKC091-101-111-112238-
/O.EXP.KTSA.SV.W.0247.000000T0000Z-110511T2230Z/
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
528 PM CDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR OKMULGEE...NORTHWESTERN
MUSKOGEE AND CENTRAL MCINTOSH COUNTIES EXPIRES AT 530 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM.
LAT...LON 3585 9612 3582 9569 3581 9564 3579 9564
3576 9559 3579 9554 3573 9535 3526 9560
3519 9578 3544 9591 3559 9612
TIME...MOT...LOC 2228Z 199DEG 42KT 3599 9590 3565 9545
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:48 PM CDT, 55 minutes earlier.
Area forecast discussion, May 11, 3:48 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 348 PM CDT WED MAY 11 2011 .DISCUSSION... CURRENTLY....AN AREA OF THUNDERSTORMS TO POSSIBLY SEVERE THUNDERSTORM WERE MOVING ACROSS CENTRAL OKLAHOMA AND CENTRAL TEXAS AHEAD OF A DRY LINE POSITIONED ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. THIS AREA OF CONVECTION WILL BE THE MAIN CONCERN WITH THE FORECAST PACKAGE. THIS ACTIVITY WILL CONTINUE TO PUSH OUT AHEAD OF THE DRY LINE INTO EASTERN OKLAHOMA THIS AFTERNOON AND ACROSS THE CWA THROUGH THE EVENING AND INTO THE OVERNIGHT HOURS. MODERATE INSTABILITY AND STEEP LOW- LEVEL LAPSE RATES OVER THE CWA WILL ALLOW FOR THE POTENTIAL OF SEVERE WEATHER THROUGH THE EVENING HOURS. A SEVERE THUNDERSTORM WATCH IS CURRENTLY IN EFFECT UNTIL 7 PM THIS EVENING FOR MOST OF EASTERN OKLAHOMA. LARGE HAIL AND DAMAGING WINDS LOOK TO BE THE MAIN THREATS. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT AND TOMORROW AS AN UPPER LEVEL TROF MOVES INTO THE CENTRAL PLAINS. DURING THE DAY TOMORROW THE COLD FRONT AND DRY LINE WILL MAKE ANOTHER RUN TOWARDS EASTERN OKLAHOMA. THESE BOUNDARIES SHOULD BE ABLE TO REACH CLOSE TO OSAGE AND PAWNEE COUNTIES BY THURSDAY AFTERNOON. ALONG THE DRY LINE AND WITHIN THE WARM SECTOR...THUNDERSTORMS TO POSSIBLY SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN UNDER AN UNSTABLE ATMOSPHERE. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE. MODEL CONSENSUS INDICATED THAT THE COLD FRONT SHOULD OVERTAKE THE DRY LINE THURSDAY EVENING AND FINALLY PUSH INTO THE CWA THURSDAY NIGHT AND FRIDAY MORNING. THUNDERSTORMS WILL REMAIN POSSIBLE ALONG AND AHEAD OF THE FRONT...WITH PRECIP BECOMING MOSTLY SHOWERS BEHIND THE FRONT. BY FRIDAY EVENING...MOST OF THE PRECIP SHOULD BE EXITING THE CWA. BEHIND THE COLD FRONT...TEMPS ARE EXPECTED TO COOL INTO THE UPPER 40S TO LOWER 50 FRIDAY NIGHT AND CONTINUE TO BE COOL AND BELOW THE NORMAL FOR MID MAY THROUGH THE WEEKEND. FOLLOWED CLOSE TO GUIDANCE FOR TEMPS THROUGH THE SHORT TERM. WITHIN THE EXTENDED FORECAST PACKAGE...A SECONDARY UPPER LEVEL LOW LOOKS TO SPIN OFF THE MAIN TROF SUNDAY NIGHT AND INTO MONDAY. THIS WAVE SHOULD FOR THE MOST PART REMAIN TO THE NORTHEAST OF THE CWA AND THUS WILL KEEP THE FORECAST DRY DURING THIS TIME PERIOD. A WEAK RIDGE DEVELOPS OVER THE PLAINS FOR THE FIRST HALF OF THE NEXT WORK WEEK. TEMPS DURING THIS TIME PERIOD SHOULD BE ABLE TO REBOUND BACK INTO THE 70S BY TUESDAY AND WEDNESDAY. MODELS DIVERGE ON SOLUTIONS HEADING INTO LATE NEXT WEEK WITH ANOTHER WAVE MOVING IN FROM THE WEST. FOR NOW WILL FOLLOW PREVIOUS FORECASTS WITH DRY CONDITIONS THROUGH WEDNESDAY. WILL CONTINUE TO MONITOR AND UPDATE AS MODEL TRENDS BECOME MORE IN LINE WITH EACH OTHER. && .PRELIMINARY POINT TEMPS/POPS... TUL 68 81 55 68 / 60 40 50 30 FSM 68 83 60 73 / 50 40 70 40 MLC 69 83 56 71 / 70 40 50 20 BVO 66 81 53 66 / 60 30 30 30 FYV 67 80 56 68 / 50 40 70 40 BYV 68 81 57 69 / 50 40 70 40 MKO 68 82 56 68 / 60 40 50 30 MIO 67 82 55 67 / 60 40 40 40 F10 68 82 54 70 / 60 40 50 20 HHW 69 82 60 73 / 60 50 70 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...18 LONG TERM....20
Hazardous weather outlook, May 11, 1:14 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 114 PM CDT WED MAY 11 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 113 PM CDT WED MAY 11 2011 ...SEVERE WEATHER LIKELY THIS AFTERNOON AND EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...PRIMARILY SOUTH OF INTERSTATE 40. ONSET.... SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 2 PM. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...AFTER 2 PM. SIGNIFICANT WINDS. RISK...LIMITED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO EASTERN OKLAHOMA EARLY THIS AFTERNOON...AND CONTINUE EASTWARD INTO NORTHWEST ARKANSAS BY EARLY EVENING. CURRENTLY...INSTABILITY IS HIGH ACROSS THE REGION HOWEVER WIND SHEAR IS LACKING. THIS WILL PROMOTE ISOLATED CORES OF LARGE HAIL AND STRONG WINDS. LATER THIS EVENING...STORMS SPREADING NORTHWARD FROM CENTRAL TEXAS MAY ENCOUNTER STRONGER WIND FIELDS TO SUPPORT A LIMITED TORNADIC RISK FOR SOUTHEAST OKLAHOMA. ADDITIONALLY...PERIODS OF HEAVY RAIN WILL ACCOMPANY THE STORMS AS THEY TRACK EASTWARD THROUGH THE AREA WITH RAINFALL AMOUNTS OF ONE HALF TO ONE INCH LIKELY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK MAY BE REQUIRED LATE THIS AFTERNOON THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY THROUGH TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... SEVERE THUNDERSTORM CHANCES WILL CONTINUE ON THURSDAY AS A COLD FRONT MOVES INTO THE REGION...AND STRONG INSTABILITY BUILDS BY THE AFTERNOON. ADDITIONALLY...WINDS ALOFT WILL BE STRONGER AS THE PRIMARY STORM SYSTEM ALOFT MOVES NEARER THE REGION. THIS COMBINATION OF INSTABILITY AND WIND SHEAR WILL FAVOR SUPERCELLS CAPABLE OF DAMAGING HAIL AND POSSIBLY A TORNADIC RISK. THUNDERSTORM CHANCES CONTINUE ON FRIDAY IN VICINITY OF THE STORM SYSTEM ALOFT...THOUGH SEVERE WEATHER CHANCES WILL DECREASE MARKEDLY. COOLER AND DRY WEATHER IS FORECAST FOR THE WEEKEND INTO EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 11, 3:36 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
336 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND GST 5 W GRAINOLA 36.94N 96.74W
05/11/2011 E60 MPH OSAGE OK PUBLIC
&&
JDSSpecial weather statement, May 11, 3:54 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
354 PM CDT WED MAY 11 2011
OKZ054-059-112130-
OSAGE OK-PAWNEE OK-
354 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND PAWNEE
AT 354 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 25 MILES SOUTHWEST
OF FAIRFAX...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FAIRFAX.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.
LAT...LON 3660 9667 3624 9690 3624 9692 3633 9693
3633 9704 3651 9704 3654 9698 3654 9696
3656 9690 3659 9691 3658 9700 3659 9706
3669 9707
TIME...MOT...LOC 2054Z 189DEG 29KT 3633 9700Special weather statement, May 11, 4:01 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
401 PM CDT WED MAY 11 2011
OKZ054>056-060-112130-
NOWATA OK-OSAGE OK-TULSA OK-WASHINGTON OK-
401 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN NOWATA...EASTERN OSAGE...NORTHERN TULSA AND
WASHINGTON
AT 401 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SKIATOOK...
MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...TULSA...AVANT...SKIATOOK...VERA...RAMONA AND
OCHELATA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3666 9576 3660 9579 3660 9581 3654 9581
3630 9590 3634 9611 3671 9603
TIME...MOT...LOC 2101Z 193DEG 26KT 3637 9599Special weather statement, May 11, 4:05 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
405 PM CDT WED MAY 11 2011
OKZ064-112130-
CREEK OK-
405 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
WESTERN CREEK
AT 405 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF MILFAY...MOVING NORTH AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BRISTOW...MILFAY...DEPEW...SHAMROCK
AND SILVER CITY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3614 9658 3606 9625 3564 9642 3564 9644
3569 9661
TIME...MOT...LOC 2105Z 195DEG 34KT 3575 9650Special weather statement, May 11, 4:19 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
419 PM CDT WED MAY 11 2011
OKZ065-066-071-073-112200-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG OK-
419 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN MCINTOSH AND WESTERN PITTSBURG
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
AT 417 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 5 MILES NORTHWEST
OF ASHLAND TO NEAR BEARDEN...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
WILSON...OKEMAH...WELEETKA...BEARDEN...CLEARVIEW...PHAROAH...
CASTLE...PADEN...BOLEY...MASON...OKFUSKEE...WELTY...HENRYETTA...
BRYANT...DEWAR...HANNA...VERNON...KIOWA...PITTSBURG...
ASHLAND...SAVANNA...HAYWOOD...ARPELAR...SCIPIO AND INDIANOLA.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3564 9663 3564 9619 3538 9582 3508 9574
3468 9584 3469 9610 3505 9610 3516 9599
3528 9599 3529 9644 3545 9645 3543 9649
3545 9655 3539 9654 3540 9660 3549 9664
TIME...MOT...LOC 2117Z 217DEG 33KT 3484 9612Special weather statement, May 11, 4:28 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
428 PM CDT WED MAY 11 2011
OKZ059-064-112200-
CREEK OK-PAWNEE OK-
428 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK AND PAWNEE
AT 428 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
DRUMRIGHT...MOVING NORTH AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JENNINGS...TERLTON...HALLETT...
DRUMRIGHT...OILTON AND SILVER CITY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3627 9666 3624 9637 3592 9646 3595 9663
3602 9663 3615 9663 3616 9665
TIME...MOT...LOC 2128Z 182DEG 37KT 3604 9656The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 2:28 PM CDT | Special Weather Statement | TSA | Pawnee | 62 min |
| May 11, 3:18 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 27 min |
| May 11, 3:25 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 65 min |
| May 11, 3:54 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| May 11, 4:01 PM CDT | Special Weather Statement | TSA | Washington | 29 min |
| May 11, 4:05 PM CDT | Special Weather Statement | TSA | Creek | 25 min |
| May 11, 4:07 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| May 11, 4:19 PM CDT | Special Weather Statement | TSA | Okfuskee | 41 min |
| May 11, 4:25 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 50 min |
| May 11, 4:28 PM CDT | Special Weather Statement | TSA | Creek | 32 min |
| May 11, 4:29 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 61 min |
| May 11, 4:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 49 min |
| May 11, 4:51 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 39 min |
| May 11, 5:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 39 min |
| May 11, 5:09 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 66 min |
| May 11, 5:11 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 49 min |
| May 11, 5:18 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 117 min |
| May 11, 5:18 PM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| May 11, 5:26 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Creek, Haskell, McIntosh, Mayes and 5 more | 64 min |
| May 11, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 59 min |
| May 11, 6:01 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 29 min |
| May 11, 6:07 PM CDT | Areal Flood Advisory | TSA | Nowata, Washington | 113 min |
| May 11, 6:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 52 min |
| May 11, 6:15 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa | 60 min |
| May 11, 6:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.